MathSciNet Relay Station
MathSciNet bibliographic data
MR1773059 (2001d:70045) 70L05 (34C15 70K99 76B99)
Roberts, J. B.; Vasta, M. Markov modelling and stochastic identification for nonlinear ship rolling in random waves. The nonlinear dynamics of ships. R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci. 358 (2000), no. 1771, 1917–1941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement